arrow
Volume 14, Number 3
Previous Issue Next Issue

L. P. Sun

J. Comp. Math., 14 (1996), pp. 195-202.

Preview Full PDF 1837 19957 Abstract

H. J. Tian & J. X. Kuang

J. Comp. Math., 14 (1996), pp. 203-212.

Preview Full PDF 2212 20907 Abstract

P. W. Zhang

J. Comp. Math., 14 (1996), pp. 213-222.

Preview Full PDF 1857 20638 Abstract

Raymond H. Chan & F. R. Lin

J. Comp. Math., 14 (1996), pp. 223-236.

Preview Full PDF 1844 20274 Abstract

F. L. Chen & J. Kozak

J. Comp. Math., 14 (1996), pp. 237-248.

Preview Full PDF 1828 19991 Abstract

P. Q. Pan

J. Comp. Math., 14 (1996), pp. 249-255.

Preview Full PDF 1853 20380 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 256-262.

Preview Full PDF 1846 20427 Abstract

W. D. Wu & Y. Z. Huang

J. Comp. Math., 14 (1996), pp. 263-272.

Preview Full PDF 1889 20258 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 273-290.

Preview Full PDF 1866 20626 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard